Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
qwertytre

Finally saw a doctor

(Im posting this in the red marks forum since that's what im sufering the most of right now)

So, i finally saw a doctor, and i leave quite...uhh...not deceived, but strange.

I talked a bit about the story behind my acne... It complicated after i tried to use Things on my face to clear it completly. He disagreed it was the fault of Benzyol. :eh:

I said it what we saw wasnt much active acne, sure i have some, but its quite definitivly Red marks that i have the most, and that make me look like a tomato.

He disagreed. Seems like he never heard of red marks left after acne, he didnt talked about it, just disagreed. Uh. :confused:

Anyway, he gave me a prescription: Novo-Minocyclin (pills), and Clindoxyl (Gel).

I searched on the web: The first treats skin infections, the second is a mixt of clindamycine and benzyole peroxide.

Anyone ever used this? What do you think, will it improve my condition? Will my scars fade with that? Will my cysts go away? Will i get complications, or anything?

Thanks in advance.

Share this post


Link to post
Share on other sites

im starting to think some doctors are retarded...

Not retarded, they just dont give a crap about their patients, its a shame.

Share this post


Link to post
Share on other sites

Yeah, well, anyway, forget the story a bit, he's not a dermatologist remember.

What about the prescription he gave me?

Share this post


Link to post
Share on other sites

i dunno much about those medications but i guess give it a try and see if it works.

Share this post


Link to post
Share on other sites

I tried it...... but it didnt make my marks better, if not worse.

But everyone reacts differently. If you are seeing good results, no reason to stop it.

Share this post


Link to post
Share on other sites

im starting to think some doctors are retarded...

Not retarded, they just dont give a crap about their patients, its a shame.

Most of them arent educated about skin, and acne. See a Dermatologist. Most of the time, I just do research for myself on the net. Dont trust my regular doc no more about the subject.

Share this post


Link to post
Share on other sites

sounds like what he gave you are prescriptions to treat/prevent active acne, won't do shit for red marks, sorry.

Share this post


Link to post
Share on other sites

Minocycline is an antibiotic. I'll kill everything even good bacteria. Make sure you take plenty of probiotics and maintain a good anti yeast diet. Otherwise, the long-term affects are detrimental to the body. I found out the hard way.

Share this post


Link to post
Share on other sites

sounds like what he gave you are prescriptions to treat/prevent active acne, won't do shit for red marks, sorry.

Yeah, I agree 100%. The only topicals that could help would be retinoids, because they increase the rate at which your skin cells renew themselves and will shorten the time it takes the marks to fade. But even with retinoids, you have to be very patient ... hyperpigmentation is slow to fade.

If you don't have active acne, there's not much point in using what he gave you ... I hate it when docs hand out antibiotics like that .... :evil:

Make an appointment with a real derm and do some reading here before you go in so you have some ideas in your mind as to what might work. In the meantime, while you are waiting .... have you seen the "synthetic brush exfoliation" thread in the OTC forum? Worth looking at; it costs very little and has helped a lot of people.

Share this post


Link to post
Share on other sites

I've been using it for 3 days now, and while it doesnt seem to affect my red mark too much, my skin is much smooter and better looking. I guess i will continue with it, and see a dermatologyst for the marks.

Minocycline is an antibiotic. I'll kill everything even good bacteria. Make sure you take plenty of probiotics and maintain a good anti yeast diet. Otherwise, the long-term affects are detrimental to the body. I found out the hard way.

Share this post


Link to post
Share on other sites

LOL... Sorry, I meant to say antibiotics will kill a lot of bacteria in your system, including good ones. Our digestive system has a lot of bacteria, good and bad. The good bacteria is actually beneficial to our system. It helps keep everything in check by performing various duties. One of them is the break down of sugar derivatives or something. It's a source food for the bad bacteria candida. A healthy bacteria balance is 80% good bacteria and 20% bad bacteria. So if you're taking antibiotics, you won't have the enough good bacteria to break down all the sugar we normally consume, hence allows candida too feed on them and poliferate. Candida is a yeast that releases over 75 different strands of toxins in our body. Your liver, kidney and other organs have to work harder to excrete these toxins causing a strain, which can damage your liver, kidney, and other organs. In severe cases it can get to your brain and affect your concentration, brain fog, change your personality. It can also decrease your vision and hearing and a lot more. I'm glad you posted on this site and have the opportunity to find out more information about antibitoics and bacteria.

It's good to take probiotics, which are good bacteria and supplement it with some prebiotics, which are very good food for the good bacteria. It's also good to take anti-fungal agents like oregano oil, coconut oil, paul d'arco, and garlic extracts.

You can find a lot of information on these forums or on google on candida and antibiotics.

Yeah, I wish there was way to punish these dermatologist for being so careless... So they'll at least make some effort to help us rather than to help them fill their pockets.

Share this post


Link to post
Share on other sites

ahh.. thanks for the explaination, smiles1. So, i should care more about what i

eat and all while im on those antibiotics, right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×